MathSciNet Relay Station
MathSciNet bibliographic data
MR1052988 57S30 (22E40 53C30)
Nisse, Mounir Structure affine des infranilvariétés et des infrasolvariétés. (French) [Affinely flat structure of infranilmanifolds and infrasolvmanifolds] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 9, 667–670.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement